×

Existence of mild solutions for conformable fractional differential equations with nonlocal conditions. (English) Zbl 1479.34009

Summary: We prove the existence of mild solutions for a class of conformable fractional differential equations with nonlocal conditions. The main results are based on semigroup theory combined with the Schaefer fixed point theorem. Moreover, we give an example to illustrate the applicability of our results.

MSC:

34A08 Fractional ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
47D03 Groups and semigroups of linear operators
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] A. A. Abdelhakim, “The flaw in the conformable calculus: it is conformable because it is not fractional”, Fract. Calc. Appl. Anal. 22:2 (2019), 242-254. · Zbl 1426.26007
[2] A. A. Abdelhakim and J. A. Tenreiro Machado, “A critical analysis of the conformable derivative”, Nonlinear Dyn. 95:1 (2019), 3063-3073. · Zbl 1437.26006
[3] T. Abdeljawad, “On conformable fractional calculus”, J. Comput. Appl. Math. 279 (2015), 57-66. · Zbl 1304.26004
[4] M. Al-Refai and T. Abdeljawad, “Fundamental results of conformable Sturm-Liouville eigenvalue problems”, Complexity (2017), art. id. 3720471. · Zbl 1373.34046
[5] E. Balc\i, \.I. Öztürk, and S. Kartal, “Dynamical behaviour of fractional order tumor model with Caputo and conformable fractional derivative”, Chaos Solitons Fractals 123 (2019), 43-51.
[6] M. Bouaouid, M. Atraoui, K. Hilal, and S. Melliani, “Fractional differential equations with nonlocal-delay condition”, J. Adv. Math. Stud. 11:2 (2018), 214-225. · Zbl 1415.34121
[7] M. Bouaouid, K. Hilal, and S. Melliani, “Nonlocal telegraph equation in frame of the conformable time-fractional derivative”, Adv. Math. Phys. (2019), art. id. 7528937. · Zbl 1429.35197
[8] M. Bouaouid, K. Hilal, and S. Melliani, “Sequential evolution conformable differential equations of second order with nonlocal condition”, Adv. Difference Equ. (2019), art. id. 21. · Zbl 1458.34014
[9] L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem”, J. Math. Anal. Appl. 162:2 (1991), 494-505. · Zbl 0748.34040
[10] W. S. Chung, “Fractional Newton mechanics with conformable fractional derivative”, J. Comput. Appl. Math. 290 (2015), 150-158. · Zbl 1336.70033
[11] K. Deng, “Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions”, J. Math. Anal. Appl. 179:2 (1993), 630-637. · Zbl 0798.35076
[12] H. Eltayeb, I. Bachar, and M. Gad-Allah, “Solution of singular one-dimensional Boussinesq equation by using double conformable Laplace decomposition method”, Adv. Difference Equ. (2019), art. id. 293.
[13] M. Eslami and H. Rezazadeh, “The first integral method for Wu-Zhang system with conformable time-fractional derivative”, Calcolo 53:3 (2016), 475-485. · Zbl 1434.35273
[14] U. N. Katugampola, “Correction to “What is a fractional derivative?” by Ortigueira and Machado [J. Comput. Phys. 293 (2015), 4-13]”, J. Comput. Phys. 321 (2016), 1255-1257. · Zbl 1349.26014
[15] R. Khalil, M. Al Horani, A. Yousef, and M. Sababheh, “A new definition of fractional derivative”, J. Comput. Appl. Math. 264 (2014), 65-70. · Zbl 1297.26013
[16] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies 204, Elsevier, 2006. · Zbl 1092.45003
[17] M. J. Lazo and D. F. M. Torres, “Variational calculus with conformable fractional derivatives”, IEEE/CAA J. Autom. Sin. 4:2 (2017), 340-352.
[18] R. H. Martin, Jr., Nonlinear operators and differential equations in Banach spaces, Wiley, 1976.
[19] L. Martínez, J. J. Rosales, C. A. Carreño, and J. M. Lozano, “Electrical circuits described by fractional conformable derivative”, Internat. J. Circuit Theory Appl. 46:5 (2018), 1091-1100.
[20] K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, Wiley, 1993. · Zbl 0789.26002
[21] K. B. Oldham and J. Spanier, The fractional calculus: theory and applications of differentiation and integration to arbitrary order, Mathematics in Science and Engineering 111, Academic, 1974. · Zbl 0292.26011
[22] W. E. Olmstead and C. A. Roberts, “The one-dimensional heat equation with a nonlocal initial condition”, Appl. Math. Lett. 10:3 (1997), 89-94. · Zbl 0888.35042
[23] M. D. Ortigueira and J. A. Tenreiro Machado, “What is a fractional derivative?”, J. Comput. Phys. 293 (2015), 4-13. · Zbl 1349.26016
[24] I. Podlubny, Fractional differential equations, Mathematics in Science and Engineering 198, Academic, 1999. · Zbl 0924.34008
[25] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional integrals and derivatives: theory and applications, Gordon & Breach, Yverdon, 1993. · Zbl 0818.26003
[26] V. E. Tarasov, “No nonlocality. No fractional derivative”, Commun. Nonlinear Sci. Numer. Simul. 62 (2018), 157-163.
[27] S. Yang, L. Wang, and S. Zhang, “Conformable derivative: application to non-Darcian flow in low-permeability porous media”, Appl. Math. Lett. 79 (2018), 105-110.
[28] D. · Zbl 1375.26020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.